Skip to Main content Skip to Navigation
Journal articles

Approximating a real number by a rational number with a limited denominator: A geometric approach

Document type :
Journal articles
Complete list of metadata

https://hal-upec-upem.archives-ouvertes.fr/hal-00622456
Contributor : Lilian Buzer <>
Submitted on : Monday, September 12, 2011 - 2:18:11 PM
Last modification on : Wednesday, February 3, 2021 - 7:54:26 AM

Identifiers

  • HAL Id : hal-00622456, version 1

Citation

Émilie Charrier, Lilian Buzer. Approximating a real number by a rational number with a limited denominator: A geometric approach. Discrete Applied Mathematics, Elsevier, 2009, 157 (16), pp.3473-3484. ⟨hal-00622456⟩

Share

Metrics

Record views

223